Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 174, NWS Bismarck, ND

September 5, 20155 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Sep 5, 2015, 11:51 PM MDT for 5 counties in North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2015, 11:51 PM MDT (05:51 UTC)
Expired
Sep 6, 2015, 12:45 AM MDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 6:00 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS53 KBIS 060551
SVRBIS
NDC025-057-059-065-089-060645-
/O.NEW.KBIS.SV.W.0174.150906T0551Z-150906T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1251 AM CDT SUN SEP 6 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 145 AM CDT/1245 AM MDT/

* AT 1250 AM CDT /1150 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF MARSHALL TO 15 MILES
  SOUTH OF RICHARDTON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BEULAH...GLEN ULLIN...HAZEN...NEW SALEM...HEBRON...RICHARDTON...
  ZAP...GOLDEN VALLEY...TAYLOR...MARSHALL...HANNOVER AND SWEET BRIAR
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4715 10248 4754 10151 4685 10121 4671 10178
      4672 10209 4664 10210 4663 10214 4663 10242
TIME...MOT...LOC 0550Z 237DEG 43KT 4706 10236 4667 10234 

HAIL...1.00IN
WIND...60MPH
 
$$

MATHEWS
1 follow-up statement
733 
WWUS53 KBIS 060622
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
122 AM CDT SUN SEP 6 2015

NDC025-089-060631-
/O.CAN.KBIS.SV.W.0174.000000T0000Z-150906T0645Z/
STARK ND-DUNN ND-
122 AM CDT SUN SEP 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK AND SOUTHEASTERN
DUNN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4698 10210 4699 10214 4728 10214 4754 10151
      4685 10121 4671 10176 4672 10209
TIME...MOT...LOC 0621Z 237DEG 43KT 4726 10191 4687 10189 

$$

NDC057-059-065-060645-
/O.CON.KBIS.SV.W.0174.000000T0000Z-150906T0645Z/
MERCER ND-OLIVER ND-MORTON ND-
122 AM CDT SUN SEP 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR MERCER...WESTERN OLIVER AND NORTHWESTERN MORTON COUNTIES...

AT 121 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ZAP TO 4 MILES NORTHWEST OF GLEN ULLIN...MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BEULAH...GLEN ULLIN...HAZEN...NEW SALEM...HEBRON...ZAP...GOLDEN
VALLEY...HANNOVER AND SWEET BRIAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4698 10210 4699 10214 4728 10214 4754 10151
      4685 10121 4671 10176 4672 10209
TIME...MOT...LOC 0621Z 237DEG 43KT 4726 10191 4687 10189 

HAIL...1.00IN
WIND...60MPH
 
$$

MATHEWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 8:52 PM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Sep 5, 8:52 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SAT SEP 5 2015

.UPDATE...
ISSUED AT 946 PM CDT SAT SEP 5 2015

THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
SOUTHEAST MONTANA DURING THE PAST HOUR. STRONG FORCING ASSOCIATED
WITH A SHORTWAVE LIFTING THROUGH CENTRAL MONTANA WITH A STILL
UNSTABLE AIRMASS OVER FAR SOUTHEAST MONTANA INTO SOUTHWEST NORTH
DAKOTA. BOTH HAIL AND WIND REPORTS FROM CONVECTION OVER SOUTHEAST
MONTANA. THINK THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS
WILL BE OVER SOUTHWEST NORTH DAKOTA MAINLY ALONG AND SOUTH OF THE
INTERSTATE. ATMOSPHERE BECOMES MORE STABLE AS YOU MOVE NORTH OF
THE INTERSTATE. STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXTENDING INTO NORTHWEST AND EVENTUALLY THE NORTH
CENTRAL LATE TONIGHT. ALSO UNCERTAIN ABOUT INSTABILITY AS YOU
MOVE FROM THE SOUTHWEST INTO THE SOUTH CENTRAL BUT WITH WATCH IN
EFFECT EAST TO THE MISSOURI...WILL KEEP THE MENTION OF SEVERE HERE
AS WELL. UPDATED POPS BASED ON LATEST RADAR ANALYSIS WITH HRRR AND
EXP-HRRR FOR INPUT THROUGH AROUND 08 UTC.

UPDATE ISSUED AT 734 PM CDT SAT SEP 5 2015

UPDATE TO CLEAN UP POPS OVER EASTERN NORTH DAKOTA THIS EVENING.
LOOKS LIKE SHOWER AND ISOLATED THUNDERSTORM ACTIVITY SHOULD BE
MOVING OUT OF EASTERN PORTIONS OF CENTRAL NORTH DAKOTA IN A COUPLE
OF HOURS...THEN DRY SLOTTED UNTIL POSSIBLE SHOWERS MOVE INTO THE
AREA TOWARD MORNING.

UPDATE ISSUED AT 703 PM CDT SAT SEP 5 2015

SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...MAINLY SOUTH AND WEST
OF LAKE SAKAKAWEA AND THE MISSOURI RIVER. VERY MOIST AND UNSTABLE
ATMOSPHERE REMAINS ACROSS SOUTHWEST NORTH DAKOTA. TO THE WEST
CONVECTION HAS FIRED OFF THE BIGHORNS ALONG A BOUNDARY THAT
EXTENDS INTO FAR NORTHWEST SOUTH DAKOTA. ALSO...STRONG COLD FRONT
WILL BE PUSHING SOUTHEAST THROUGH EASTERN MONTANA THIS EVENING.
LATEST MESOSCALE MODELS HAVE NOT BEEN AS ROBUST AS EARLIER THIS
AFTERNOON...BUT IF WE DO GET CONVECTION FIRING OVER SOUTHEAST
MONTANA OR NORTHWEST SOUTH DAKOTA...IT WOULD LIKELY TRACK INTO
SOUTHWEST NORTH DAKOTA...WHERE MUCAPES REMAIN ABOVE 2000J/KG AND
0-6KM BULK SHEAR AROUND 50 KNOTS ADVECTS INTO THE AREA.

UPDATE ISSUED AT 534 PM CDT SAT SEP 5 2015

UPDATE TO CLEAN UP POPS A BIT ACROSS CENTRAL NORTH DAKOTA. SHOWERS
AND SCATTERED THUNDERSTORMS CONTINUE TO LIFT NORTHEAST ACROSS
CENTRAL NORTH DAKOTA. THE WEST AND SOUTH CENTRAL HAVE CLEARED OUT
AND HAVE LOWERED POPS...AT LEAST FOR A WHILE. STILL REMAINS VERY
UNSTABLE OUT WEST AND ANOTHER ROUND OF CONVECTION IS EXPECTED TO
DEVELOP OVER SOUTHEAST MONTANA LATE THIS AFTERNOON OR EARLY
EVENING AND TRACK INTO WESTERN NORTH DAKOTA. WILL CONTINUE TO
MONITOR FOR POSSIBLE SEVERE...BUT FOR THE TIME BEING A LITTLE
BREAK IN THE CONVECTION ACROSS THE WEST.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 230 PM CDT SAT SEP 5 2015

THUNDERSTORM POTENTIAL THIS AFTERNOON THROUGH TONIGHT HIGHLIGHTS
THE SHORT TERM FORECAST.

AS OF 1930 UTC...TWO CONVECTIVE COMPLEXES ACROSS CENTRAL NORTH
DAKOTA IN ASSOCIATION WITH A SHORTWAVE ACROSS NORTH CENTRAL SOUTH
DAKOTA...AND A THIRD COMPLEX ACROSS NORTHWEST NORTH DAKOTA ON THE
APEX OF THE LOW LEVEL JET WHERE WARM AIR ADVECTION IS BEING
MAXIMIZED...WILL CONTINUE TO PROPAGATE NORTHEAST THROUGH THE
AFTERNOON. LOCALLY HEAVY RAINFALL IS THE PRIMARY THREAT WITH THESE
PRECIPITATION AREAS. SPC HAS UPGRADED THE SOUTHWEST TO A SLIGHT
RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING. WHILE
CONVECTIVE COVERAGE WILL BE MORE SCATTERED...THE AREA IS BEGINNING
TO CLEAR OUT WITH 60S F DEWPOINTS IN PLACE UNDER FAVORABLE
SOUTHWEST FLOW ALOFT.

FOR LATE THIS EVENING AND INTO THE OVERNIGHT...THE 14-18 UTC
OPERATIONAL AND EXPERIMENTAL HRRR ITERATIONS...12 UTC NAM NEST AND
12 UTC WRF-ARW/NMM RUNS ALL SHOW A CONVECTIVE COMPLEX PROPAGATING
OUT OF MONTANA INTO WESTERN NORTH DAKOTA ASSOCIATED WITH STRONG
DIFFLUENCE AHEAD OF THE DEEPENING UPPER LEVEL LOW ACROSS SOUTHEAST
ALBERTA. CERTAINLY COULD NOT RULE OUT A STRONG TO SEVERE STORM
WITH AROUND 1000 J/KG OF ELEVATED CAPE AND AROUND 30-40KTS OF DEEP
LAYER SHEAR. IN REGARDS TO FOG FOR TONIGHT...A SIMILAR SETUP IS
IN PLACE FOR TONIGHT AS IT WAS LAST NIGHT...SO ADDED FOG TO MOST
OF THE AREA. THE DRY SLOT OF THE AFOREMENTIONED LOW WILL OVERTAKE
WESTERN AND CENTRAL NORTH DAKOTA ON SUNDAY...WITH A
COOLER...BREEZY BUT DRIER SUNDAY AHEAD.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 534 PM CDT SAT SEP 5 2015

IFR STRATUS AND PATCHY FOG FROM THIS MORNING HAS IMPROVED THIS
AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
THE NORTH CENTRAL AND EAST WILL CONTINUE...WITH ANOTHER ROUND
ENTERING WESTERN NORTH DAKOTA TONIGHT. FOG AND STRATUS IS EXPECTED
ONCE AGAIN LATE TONIGHT INTO SUNDAY MORNING ACROSS MUCH OF THE
AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 946 PM CDT SAT SEP 5 2015

IFR STRATUS AND PATCHY FOG HAS DISSIPATED MOST AREAS BUT IS
EXPECTED TO RETURN LATER TONIGHT INTO SUNDAY MORNING. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE EASTERN
DAKOTAS...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA LATER
TONIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...AJ
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Sep 5, 8:56 PM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT SAT SEP 5 2015

NDZ001>005-009>013-021>023-025-035>037-046>048-050-051-070300-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
956 PM CDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THUNDERSTORM
CHANCES WILL INCREASE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017>020-031>034-040>045-070300-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
956 PM CDT SAT SEP 5 2015 /856 PM MDT SAT SEP 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE TONIGHT. A FEW STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS SOUTH AND WEST OF LAKE
SAKAKAWEA AND THE MISSOURI RIVER LATE THIS EVENING AND INTO THE
EARLY OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH

In the hours before

Local storm report, Sep 5, 9:59 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT SAT SEP 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             11 N SENTINEL BUTTE     47.07N 103.85W
09/05/2015  M1.00 INCH       GOLDEN VALLEY      ND   TRAINED SPOTTER

            HAIL LASTED ABOUT 3 MINUTES UNTIL 1052 PM CDT. WIND
            GUSTS 30 TO 40 MPH.

&&

HAMILTON
Local storm report, Sep 5, 11:24 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     GRASSY BUTTE            47.39N 103.25W
09/06/2015  E60 MPH          MCKENZIE           ND   CO-OP OBSERVER

&&

MMATHEWS
Special weather statement, Sep 5, 11:44 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1244 AM CDT SUN SEP 6 2015

NDZ010-017>019-021-060630-
MOUNTRAIL-MERCER-MCKENZIE-MCLEAN-DUNN-
1244 AM CDT SUN SEP 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
NORTHWESTERN MERCER...SOUTHEASTERN MOUNTRAIL...CENTRAL DUNN AND
NORTHEASTERN MCKENZIE COUNTIES...

AT 1243 AM CDT /1143 PM MDT/...A LINE OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF LITTLE MISSOURI
STATE PARK TO 4 MILES NORTHEAST OF DUNN CENTER TO 9 MILES WEST OF
MARSHALL...AND MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
KILLDEER...HALLIDAY...DUNN CENTER...LITTLE MISSOURI STATE PARK...
INDIAN HILLS RECREATION AREA...MANDAREE...MCKENZIE BAY RECREATION
AREA...KEENE...RAUB...SKUNK CREEK BAY RECREATION AREA...TWIN
BUTTES...OAKDALE...DEEP WATER CREEK RECREATION AREA...POUCH POINT
RECREATION AREA AND JOHNSONS CORNER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT/100 AM
MDT/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4801 10310 4787 10197 4747 10195 4716 10256
      4726 10269 4742 10301
TIME...MOT...LOC 0543Z 219DEG 49KT 4751 10281 4740 10257 4718 10252

MATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 9:26 PM MDTSevere Thunderstorm WarningBISGolden Valley, McKenzie64 min
Sep 5, 10:02 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope58 min
Sep 5, 10:16 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie59 min
Sep 5, 11:20 PM MDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark55 min
Sep 5, 11:44 PM MDTSpecial Weather StatementBISDunn46 min
Sep 6, 12:19 AM MDTSpecial Weather StatementBISMountrail41 min
Sep 6, 12:31 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward44 min
Sep 6, 12:42 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Morton, Oliver48 min
Sep 6, 12:57 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, McLean, Mountrail, Renville, Ward48 min
Sep 6, 1:33 AM MDTSevere Thunderstorm WarningBISBurleigh, McHenry, McLean, Sheridan42 min
Sep 6, 1:45 AM MDTSpecial Weather StatementBISBottineau, McHenry, Renville45 min
Sep 6, 2:11 AM MDTSpecial Weather StatementBISPierce34 min
Sep 6, 2:33 AM MDTSpecial Weather StatementBISRolette27 min
Sep 6, 3:25 AM MDTDense Fog AdvisoryBISDickey, Emmons, LaMoure, Logan, McIntosh4 hr
Sep 6, 6:33 AM MDTSpecial Weather StatementBISStutsman27 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.